# SDR CALA2018012200286

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 67,900 hours, 15,116 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE,  FLAP WOULD NOT EXTEND BEYOUND FLAPS 5.  EMERGENCY DECLARED.   FIM  27-51-00-815-810 COMPLIED WITH.  SYSTEM OK.  DURING FLAP OPERATION NOTED THE C HYD ADP INOPERATIVE.  OPERATED ADP TEST & RESET SWITCH IAW AMM 29-11-00-865-459. ADP OPS CHECKED OK. FLAPS & SLATS OPS CHECKED , FULL TRAVEL.WITH NO DISCREPENCIES FOUND.
